# SDR SWAA2022050290234

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY BULKHEAD SUPPORT ATTACH ANGLE AT LBL 10 BS 847+19. / [01] INVESTIGATED DAMAGE PER SRM 51-10-02-0G-0.FOUND SUPPORT ANGLE TO BE CRACKED; NOT CORRODED.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED AND REPLACED CRACKED SUPPORT ANGLE AY B.S. 867; LBL10 PER SRM 51-40-02-0G-0 AND DWGS 149A8102 SHT 16 AND 149A8104 SHT 1.;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED COMPLETE
